# SDR CALA2023061901946

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 93,767 hours, 20,681 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Unknown
- Location: S1 Pr S/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE AT FLAPS 25.FLAPS FROZE AT 20-25 DEGREES UNABLE TO MOVE AFTER NOT DISAGREE AT ANY POINT AND NO UNCOMMANDED ROLL OR MOVEMENT TRANSMISSIONS FOUND TO BE OK, NOT TRIPPED. OCCURED. CREW DEBRIEF STATED WHEN ATTEMPTING TO MOVE FLAPS FROM 20 TO 25, PERFORMED FSEU TEST AN ALL 3 FSEU BOXES REF AMM PERFORMED FIM 27-51 FAULT TREE 805 FSEU EXISTING FAULTS BITE PERFORMED FIM 27-51 FAULT TREE 808 FROM BEGINNING  WITH NO FLAPS HESITATED AND WOULD NOT MOVE FULLY TO 25. PILOT DID A GO 27-51-01-722-005, ALL TESTS PASSED. CHECK ON FSEU BOX 1, 2 AND 3 WITH NO FAULTS NOTED.  COMPLETED FAULTS UNTIL BOX 3 ON SHEET 3,  OVERLOAD INDICATOR FOR RT OTBD AROUND AND ATTEMPTED TO BRING FLAPS BACK UP TO 5 BUT FLAPS ADD EMP:U101085 FIM THROUGH BOX 4, "TEST COMPLETE". FLAP OTBD JACKSCREW TRANSMISSION TRIPPED, AND HAS NOT BEEN STAYED STUCK T 20. FLAPS INDICATION BETWEEN L AND R SIDES DID ADD EMP:U101085 RESET.  OVERLOAD INDIACTORS FOR REMAINING FLAP JACKSREW ACP FIM TASKS 27-51 TREE 805, AND 27-51 TREE808 AND 27-51 TREE TEST REF AMM 27-51-00... NO FURTHER FAULTS FOUND AT THIS 818. FOUND S1 PRESSURE SWITCH INTERMITTANTLY FAILING.  #1 FSEU JUNCTURE IN TIME. SHOWED NO HYD PRESSURE FAULT AFTER CYCLING FLAPS MULTIPLE TIMES REPLACED PRESSURE SWITCH REF AMM 27-51-29. ACP FLAP OPERATIONAL ADD EMP:U118140
